# SDR GTIA2014121001463

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 25,811 hours, 16,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL SQUEALED IN FLIGHT. PERFORMED DETAILED INSPECTION OF L1 DOOR SEAL IAW AMM 52-10-00, NO DEFECTS FOUND.  ACFT OK FOR CONTINUED SERVICE.
